BibTeX record journals/nm/BespalovH05

download as .bib file

@article{DBLP:journals/nm/BespalovH05,
  author    = {Alexei Bespalov and
               Norbert Heuer},
  title     = {The \emph{p}-version of the boundary element method for hypersingular
               operators on piecewise plane open surfaces},
  journal   = {Numerische Mathematik},
  volume    = {100},
  number    = {2},
  pages     = {185--209},
  year      = {2005},
  url       = {https://doi.org/10.1007/s00211-005-0590-9},
  doi       = {10.1007/s00211-005-0590-9},
  timestamp = {Fri, 30 Nov 2018 13:24:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/nm/BespalovH05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier